What's the Blue oblong pill for Tension headache?

I get migraines the same time every month and I've tried everything. I'm on continuous birth control to try to alleviate the problem. I'm on day 12 of a headache now. It started out as a migraine for about 4 days and I tensed up because of the pain and for the past week or so I've had what I believe to be tension headaches. Frova, Relpax, Excedrin Migraine, Excedrin Tension headache, Topomax, honey, almonds, caffeine, lortab, you name it and I've tried it! I had this problem a while back and my doctor at the time gave me a ton of samples of these long blue pills that worked wonders. They seemed to relax me but didn't make me too tired...they definitely didn't seem to have caffeine in them..but they didn't make me "loopy" like lortab seems to do. I think they started with a "B". Anyone know what that is? I thought Butalbital but that's a barbituate and I don't think he'd give a ton of samples of something like that.
Answers:    Hi there:
I sympathize with you. I went to the ER 2 weeks ago with my worst migraine yet. I know what you mean since a month long migraine seemed to be the usual for me. For those who don't believe, I'm sorry and I would not wish you to go thru it. However, let me tell you what has helped me: (1) getting more sleep (I know migraines have kept me up but find a way to get a few nights of solid sleep) (2) taking a good quality multivitamin without missing (yes, I've missed a few and I can tell) somehow seemed to ease the frequency. (3) Worse than a migraine is a rebound headache. If you have been taking meds unsuccessfully, STOP. Somehow I have found that a "reset" is what my body may need. (4) Prayer (no need to say more).
I will be praying for your headache to go away and as far as the oblong blue pill, no idea. I thought I had taken them all... :-)
You are overthinking a simple, common condition. You aren't going to die. It's a tension headache. I take naproxen (Aleve)for those, it's a blue pill (not viagra). It works for me.

The health and medicine information post by website user , AnyQA.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
More Related Questions and Answers ...